# SDR DALA1129565531

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM VERTICAL INTERCOSTAL BET STA 345-365, RBL 47 HAS CORROSION AS MARKED. BLENDED AREA & REMOVED CORR IAW SRM 51-10-02. OUT OF LIMITS IAW SRM 53-00-51, FIG 101, SHEET 3.  REMOVED FLOOR SUPPORT BEAM VERTICAL INTERCOSTAL IAW SRM 51-40-02 & 3 EA ANGLES FABRICATED NEW FLOORBEAM VERTICAL INTERCOSTAL ON STAM TRAVELER T11/878461, LOCATED AND DRILLED NEW FLOORBEAM VERT INT IAW SRM 51-40-05.
